# SDR AALA200800270

- Difficulty date: February 8, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- Aircraft time: 65,269 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT TAIL COMPARTMENT SIDEWALL MISSING LENS.  REPLACED BROKEN LIGHT ASSEMBLY AND LENS FOR EMERGENCY LIGHT AT TAIL COMPARTMENT SIDEWALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
